MathSciNet Relay Station
MathSciNet bibliographic data
MR1422895 (98f:20021) 20F38 (57S30)
Dekimpe, Karel; Igodt, Paul Polynomial structures on polycyclic groups. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3597–3610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement